MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300

KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300
Model Number TL300
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during surgery, a frozen image error was triggered while using the 30-degree endoscope.Later in the procedure, the issue occurred again, and a horizontal line appeared across the middle of the screen and the light source was lost.The surgical team switched to a 0-degree endoscope because it was more advantageous to the procedure, which worked without any problems.After attempting to switch back to the 30-degree endoscope, there was no image displayed at all, so the surgical team continued using the 0-degree endoscope.The monitors were still showing that the 30-degree endoscope was connected even after it had been switched with the 0-degree endoscope.There was no patient injury.No negative impact in state of health reported.

Brand Name
COLD LIGHT FOUNTAIN POWER LED 300
Common Device Name
COLD LIGHT FOUNTAIN POWER LED 300
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key25435312
Report Number9610617-2026-01315
Device Sequence Number10335665
Product Code NTN
UDI-Device Identifier04048551378830
UDI-Public04048551378830
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL300
Device Catalogue NumberTL300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown